# SDR RRXA003759

- Difficulty date: September 12, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: Z-21 X+25 To -45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND A CRACK TO THE ATTACH ANGLE REAR SPAR UPPER CENTER WING IN CABIN Z-21 AT STA 857 +25 TO -45, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PARTS IAW DC-8 SRM 53-2-0 FIG 1F, 53-2-5 FIG 16 AND 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
